Folgen
Pierre Germain
Pierre Germain
Full Professor, Courant Institute, NYU
Bestätigte E-Mail-Adresse bei cims.nyu.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Global solutions for the gravity water waves equation in dimension 3
P Germain, N Masmoudi, J Shatah
Annals of Mathematics, 691-754, 2012
2792012
Global solutions for 3D quadratic Schrödinger equations
P Germain, N Masmoudi, J Shatah
International Mathematics Research Notices 2009 (3), 414-432, 2009
1892009
Global solutions for 3D quadratic Schrödinger equations
P Germain, N Masmoudi, J Shatah
International Mathematics Research Notices 2009 (3), 414-432, 2009
1662009
Weak–strong uniqueness for the isentropic compressible Navier–Stokes system
P Germain
Journal of Mathematical Fluid Mechanics 13 (1), 137-146, 2011
1532011
Instability of some equatorially trapped waves
A Constantin, P Germain
Journal of geophysical research. Oceans 118 (6), 2802, 2013
1142013
On the stability threshold for the 3D Couette flow in Sobolev regularity
J Bedrossian, P Germain, N Masmoudi
Annals of Mathematics 185 (2), 541-608, 2017
942017
Global solutions for the gravity water waves equation in dimension 3
P Germain, N Masmoudi, J Shatah
Comptes Rendus Mathematique 347 (15-16), 897-902, 2009
862009
The weakly nonlinear large-box limit of the 2D cubic nonlinear Schrödinger equation
E Faou, P Germain, Z Hani
Journal of the American Mathematical Society 29 (4), 915-982, 2016
842016
Global existence for the Euler-Maxwell system
P Germain, N Masmoudi
arXiv preprint arXiv:1107.1595, 2014
812014
Global existence for capillary water waves
P Germain, N Masmoudi, J Shatah
Communications on Pure and Applied Mathematics 68 (4), 625-687, 2015
772015
Multipliers, paramultipliers, and weak–strong uniqueness for the Navier–Stokes equations
P Germain
Journal of Differential Equations 226 (2), 373-428, 2006
752006
Regularity of Solutions to the Navier-Stokes Equations Evolving from Small Data in BMO−1
P Germain, N Pavlović, G Staffilani
International Mathematics Research Notices 2007 (9), rnm087-rnm087, 2007
732007
The second iterate for the Navier–Stokes equation
P Germain
Journal of Functional Analysis 255 (9), 2248-2264, 2008
722008
Global solutions for 2D quadratic Schrödinger equations
P Germain, N Masmoudi, J Shatah
Journal de mathématiques pures et appliquées 97 (5), 505-543, 2012
692012
Global solutions for 2D quadratic Schrödinger equations
P Germain, N Masmoudi, J Shatah
Journal de mathématiques pures et appliquées 97 (5), 505-543, 2012
692012
Dynamics near the subcritical transition of the 3D Couette flow I: Below threshold case
J Bedrossian, P Germain, N Masmoudi
arXiv preprint arXiv:1506.03720, 2015
66*2015
Dynamics near the subcritical transition of the 3D Couette flow I: Below threshold case
J Bedrossian, P Germain, N Masmoudi
arXiv preprint arXiv:1506.03720, 2015
65*2015
On the continuous resonant equation for NLS. I. Deterministic analysis
P Germain, Z Hani, L Thomann
Journal de Mathématiques Pures et Appliquées 105 (1), 131-163, 2016
552016
Asymptotic stability of solitons for mKdV
P Germain, F Pusateri, F Rousset
Advances in Mathematics 299, 272-330, 2016
502016
Global existence for coupled Klein-Gordon equations with different speeds
P Germain
Annales de l'Institut Fourier 61 (6), 2463-2506, 2011
472011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20